zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Interval criteria for oscillation of second-order differential equations with mixed nonlinearities. (English) Zbl 1141.34317
Summary: We establish interval criteria for oscillation of the second order forced ordinary differential equations with mixed nonlinearities: $$(p(t)x')'+q(t)x+\sum^n_{i=1}q_i(t)|x|^{\alpha_i}\text{sgn }x=e(t),$$ where $p(t$), $q(t)$, $q_i(t)$, $e(t)$ are continuous functions defined on $[0,\infty)$, $p(t)$ is positive and differentiable, $\alpha_1 >\cdots >a_m > 1 > a_{m+1} >\cdots > a_n > 0$ $(n > m \ge 1)$. No restriction is imposed on the potentials $q(t)$, $q_i(t)$ and $e(t)$ to be nonnegative.

MSC:
34C10Qualitative theory of oscillations of ODE: zeros, disconjugacy and comparison theory
WorldCat.org
Full Text: DOI
References:
[1] Agarwal, R. P.; Grace, S. R.: Oscillation theory for difference and functional differential equations. (2002) · Zbl 1091.34518
[2] Agarwal, R. P.; Grace, S. R.; Regan, D. O’: Oscillation theory for second order linear, half-linear, superlinear and sublinear dynamic equations. (2002) · Zbl 1073.34002
[3] Beckenbach, E. F.; Bellman, R.: Inequalities. (1961) · Zbl 0097.26502
[4] Butler, G. J.: Oscillation theorems for a nonlinear analogue for Hill’s equation. Quart. J. Math. (Oxford) 27, 159-171 (1976) · Zbl 0341.34018
[5] Butler, G. J.: Integral averages and oscillation of second order nonlinear differential equations. SIAM J. Math. anal. 11, 190-200 (1980) · Zbl 0424.34033
[6] Coffman, C. V.; Wong, J. S. W.: Oscillation and nonoscillation of solutions of generalized Emden Fowler equations. Trans. amer. Math. soc. 167, 399-434 (1972) · Zbl 0278.34026
[7] El-Sayed, M. A.: An oscillation criterion for a forced second order linear differential equation. Proc. am. Math. soc. 118, 813-817 (1993) · Zbl 0777.34023
[8] Kartsatos, A. G.: On the maintenance of oscillation of nth order equations under the effect of a small forcing term. J. diff. Equ. 10, 355-363 (1971) · Zbl 0216.11504
[9] Kartsatos, A. G.: Maintenance of oscillations under the effect of a periodic forcing term. Proc. am. Math. soc. 33, 377-383 (1972) · Zbl 0234.34040
[10] Keener, M. S.: Solutions of a certain linear nonhomogeneous second order differential equations. Appl. anal. 1, 57-63 (1971) · Zbl 0215.43802
[11] Kong, Q.: Interval criteria for oscillation of second order linear ordinary differential equations. J. math. Anal. appl. 229, 258C270 (1999) · Zbl 0924.34026
[12] Kwong, M. K.; Wong, J. S. W.: Linearization of second order nonlinear oscillation theorems. Trans. am. Math. soc. 279, 705-722 (1983) · Zbl 0544.34024
[13] Nazr, A. H.: Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential. Proc. am. Math. soc. 126, 123-125 (1998) · Zbl 0891.34038
[14] Ou, C. H.; Wong, J. S. W.: Forced oscillation of nth order functional differential equations. J. math. Anal. appl. 262, 722-731 (2001) · Zbl 0997.34059
[15] Philos, Ch.G.: Oscillation theorems for linear differential equations. J. math. Anal. appl. 53, 483-492 (1989) · Zbl 0661.34030
[16] Rankin, S. M.: Oscillation theorems for second order nonhomogeneous linear differential equations. J. math. Anal. appl. 53, 550-553 (1976) · Zbl 0328.34033
[17] Skidmore, A.; Bowers, J. J.: Oscillatory behaviour of solutions of y″+$p(x)y=f(x)$. J. math. Anal. appl. 49, 317-323 (1975) · Zbl 0312.34025
[18] Skidmore, A.; Leighton, W.: On the differential equation y″+$p(x)y=f(x)$. J. math. Anal. appl. 43, 45-55 (1973) · Zbl 0287.34031
[19] Sun, Y. G.: A note on nazr’s and wong’s papers. J. math. Anal. appl. 286, 363-367 (2003) · Zbl 1042.34096
[20] Sun, Y. G.; Wong, J. S. W.: Note on forced oscillation of nth-order sublinear differential equations. J. math. Anal. appl. 298, 114-119 (2004) · Zbl 1064.34020
[21] Sun, Y. G.; Ou, C. H.; Wong, J. S. W.: Interval oscillation theorems for a linear second order differential equation. Comput. math. Appl. 48, 1693-1699 (2004) · Zbl 1069.34049
[22] Sun, Y. G.; Agarwal, R. P.: Forced oscillation of nth order nonlinear differential equations. J. func. Diff. equ. 9, 587-596 (2004) · Zbl 1060.34019
[23] Sun, Y. G.; Agarwal, R. P.: Interval oscillation criteria for higher order forced nonlinear differential equations. Nonlinear func. Anal. appl. 9, 441-449 (2004) · Zbl 1075.34031
[24] Sun, Y. G.; Saker, S. H.: Forced oscillation of higher-order nonlinear differential equations. Appl. math. Comput. 173, 1219-1226 (2006) · Zbl 1099.34034
[25] Sun, Y. G.; Wong, J. S. W.: Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities. J. math. Anal. appl. 334, 549-560 (2007) · Zbl 1125.34024
[26] Teufel, H.: Forced second order nonlinear oscillations. J. math. Anal. appl. 40, 148-152 (1972) · Zbl 0211.12001
[27] Wong, J. S. W.: Second order nonlinear forced oscillations. SIAM J. Math. anal. 19, 667-675 (1988) · Zbl 0655.34023
[28] Wong, J. S. W.: Oscillation criteria for a forced second linear differential equations. J. math. Anal. appl. 231, 235-240 (1999) · Zbl 0922.34029
[29] Yang, Q.: Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential. Appl. math. Comput. 136, 49-64 (2003) · Zbl 1030.34034
[30] Yang, X.: Forced oscillation of nth order nonlinear differential equations. Appl. math. Comput. 134, 301-305 (2003) · Zbl 1033.34046